# SDR 2008UALA03554

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 38,741 hours, 14,404 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME AT FS 1460 STR 26L HAS DENT.  REMOVED DAMAGE FABRICATED AND INSTALLED REPAIR IAW 53-00-07 REPAIR 5 THIS IS A CAT B  REPAIR IN ZONE 1 AND REQUIRES S UPPLEMENTAL INSPECTIONS STARTING AT 50000FC AND 12000FC THERE AF TER. INSPS CONSISTS OF BOTH DETAILED VISUAL AND NDT PER SRM 53-0 0-07 RPR 5 TABLE II.   CURRENT PTC IS 14404C.
